MAUDE Adverse Event Report: ENDOBON XENOGRAFT GRANULES 0.5ML; BONE MATRIX IMPLANT, ANIMAL-DERIVED, NON-BIOABSORBABLE

ENDOBON XENOGRAFT GRANULES 0.5ML; BONE MATRIX IMPLANT, ANIMAL-DERIVED, NON-BIOABSORBABLE
Model Number ROX05
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 05/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Foreign report source: (b)(6).The device manufacturing quality record indicates that the released product met all requirements to perform as intended.The investigation is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported loss of integration for endobon graft placed at tooth site 24, around 5 months after implantation.Endobon graft has been removed.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The product analysis can't be performed as the product was not returned the device manufacturing quality record indicate that the released product met all requirements to perform as intended.A complaint extract was done regarding loss of integration: 1 complaint (1 product), this one included, has been recorded on endobon xenograft granules 0.5ml, reference rox05, from 1 january 2017 to 12 august 2020 1 complaint (1 product), this one included, has been recorded on endobon xenograft granules 0.5ml, reference rox05, batch z0124268.According to available data, root cause of the event was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description

Brand Name
ENDOBON XENOGRAFT GRANULES 0.5ML
Common Device Name
BONE MATRIX IMPLANT, ANIMAL-DERIVED, NON-BIOABSORBABLE
MDR Report Key10232369
Report Number3006946279-2020-00127
Device Sequence Number2426200
Product Code LYC
UDI-Device Identifier03599870091258
UDI-Public03599870091258
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110449
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/28/2021
Device Model NumberROX05
Device Catalogue NumberROX05
Device Lot NumberZ0124268
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/09/2020
Supplement Date Received by Manufacturer09/22/2020
Initial Report FDA Received Date07/06/2020
Supplement Report FDA Received Date09/24/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;